RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 47, Number 4  


Sensitivity of solutions to systems of optimality conditions under the violation of constraint qualifications
A. F. Izmailov
555
On the regularization of an equation of the first kind with a multiple integration operator
S. Yu. Sovetnikova, G. V. Khromova
578
Matrix correction of a dual pair of improper linear programming problems
V. I. Erokhin
587
Duality-based regularization in a linear convex mathematical programming problem
M. I. Sumin
602
Modeling of certain problems in financial mathematics: Spread option pricing
K. P. Khorev
626
On certain properties of a nonlinear eigenvalue problem for Hamiltonian systems of ordinary differential equations
A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno
638
Singularly perturbed two-dimensional parabolic problem in the case of intersecting roots of the reduced equation
V. F. Butuzov
646
The Cauchy problem for a singularly perturbed integro-differential Fredholm equation
N. N. Nefedov, A. G. Nikitin
655
On a combined grid method for solving the Dirichlet problem for the Laplace equation in a rectangular parallelepiped
E. A. Volkov
665
On the stability of the $\sigma$-scheme with transparent boundary conditions for parabolic equations
A. A. Zlotnik
671
Numerical study of the basic stationary spherical couette flows at low Reynolds numbers
B. V. Pal'tsev, A. V. Stavtsev, I. I. Chechel'
693
Dynamically adapted grids for interacting discontinuous solutions
P. V. Breslavskiy, V. I. Mazhukin
717
On the theory of periodic layers in incompressible fluid
O. V. Troshkin
738
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020